MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1046/j.1439-0450.2002.00597.x

Медицинская библиотека · Journal of veterinary medicine. B, Infectious diseases and veterinary public health · 2002

Doxycycline toxicity in calves in two feedlots.

Yeruham I, Perl S, Sharony D, Vishinisky Y

Клинический случайСтатьяПеревод в очереди

Аннотация

Doxycycline toxicity caused by a large overdose (10 times the therapeutic dosage) in two feedlots is described. The clinical symptoms occurred after 2-3 days and mortality 5 days after the onset of the medication which was added to the milk replacement. Mortality reached 25% (five calves) and 27% (seven calves) in herds A and B, respectively. Pathological and histological findings revealed pulmonary oedema, myocardial degeneration and necrosis. These findings confirm the cardiovascular toxicity, caused apparently by doxycycline administration to the calves, and indicate the potential side-effects of this drug in cattle.

Для цитирования: Yeruham I, Perl S, Sharony D, Vishinisky Y. Doxycycline toxicity in calves in two feedlots.. Journal of veterinary medicine. B, Infectious diseases and veterinary public health. 2002. DOI: 10.1046/j.1439-0450.2002.00597.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.